T Nation

Veiny Testosterone Cyp in Vial

I am a prescribed user, getting Testosterone Cypionate in cottonseed oil (2000 mg/10ml manufactured.
After the testosterone has sat for a while (I keep it in my dresser, it is about 62 degrees in the home) I get veiney residue mostly at the top of the bottle. This has not caused any allergic rashes at the site, but I wonder what is going on with the drug. Am I storing it too cold? I am using it clean, not contaminating it in any way.
Thanks… Gary

I’m assuming that you’re talking about the same thing I’ve seen in my vial before. Kind of looks like a string of oil just swirled up in side the vial. It looks weird.

If it’s the same thing I’m thinking, it’s fine. Warm up the vial and shake it really good. It’ll dissolve back together. I don’t know exactly what causes it, but I think it’s just the Test separating from the oil a little bit from sitting for long periods.

1 Like